MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® C&S PRESERVATIVE URINE TUBE; CULTURE MEDIA, NON-PROPAGATING TRANSPORT

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® C&S PRESERVATIVE URINE TUBE; CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Catalog Number 364951
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd vacutainer® c&s preservative urine tube, an unspecified number of tubes exhibit stopper pull out when used with a urine straw exposing the needle from the straw.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary : bd had not received any samples or photos for investigation.A total of 100 retained samples were visually inspected, with no issues identified.Additionally, 10 retained samples underwent functional testing with no issues identified.There were no issues with the closure being loose or separating from the tube during or after the draw testing was completed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: stopper pull out.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® C&S PRESERVATIVE URINE TUBE
Common Device Name
CULTURE MEDIA, NON-PROPAGATING TRANSPORT
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22909006
Report Number1917413-2025-01163
Device Sequence Number8814185
Product Code JSM
UDI-Device Identifier30382903649519
UDI-Public(01)30382903649519(17)260630(10)4346690
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Catalogue Number364951
Device Lot Number4346690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown